# SDR P5CA9800402

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, FOUND FUSELAGE BS 1050 RBL 10 KEEL BEAM O/B FACE ATTACH VERTICAL STIFFENER.  CORROSION REMOVED AND TREATED PER SRM 51-10-01 AND 51-10-02.  BLEND OUT WITHIN SRM LIMITS 53-10-01.
